View : 44 Download: 0

Quasiphantom categories on a family of surfaces isogenous to a higher product

Title
Quasiphantom categories on a family of surfaces isogenous to a higher product
Authors
Kim, Hyun KyuKim, Yun-HwanLee, Kyoung-Seog
Ewha Authors
김현규
Issue Date
2017
Journal Title
JOURNAL OF ALGEBRA
ISSN
0021-8693JCR Link

1090-266XJCR Link
Citation
JOURNAL OF ALGEBRA vol. 473, pp. 591 - 606
Keywords
Derived categoriesExceptional collectionsSurfaces isogenous to a higher productQuasiphantom categories
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Indexed
SCI; SCIE; SCOPUS WOS
Document Type
Article
Abstract
We construct exceptional collections of line bundles of maximal length 4 on S = (C x D)/G which is a surface isogenous to a higher product with p(g) = q = 0 where G= G(32, 27) is a finite group of order 32 having number 27 in the list of Magma library. From these exceptional collections, we obtain new examples of quasiphantom categories as their orthogonal complements. (C) 2016 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jalgebra.2016.11.020
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE